I have a good friend who leads a very sedentary lifestyle. She sleeps all day/night. She gained approximately 200 lbs in ten years due to the Prednisone medicines for her lungs. She has COPD, wears O2 @ 4LPM all the time and has a Bi-Pap machine to push the CO2 off her lungs. Also, she has Diabetes. Since Feb. she's had serious stomach pains, with nausea and vomiting. It got so bad for a while she didn't eat anything for eight weeks and lost 79 lbs. Her bowels have been examined, a scope ran down her throat, and ultrasounds ran to see what's going on with her stomach. I've taken it upon myself to make sure she takes a Multivitamin everyday, but I'm afraid it might be doing more damage than good. Today, I was there and saw exactly how the medical feild treats the "obese" people. Her blood sugar was normal, but running a fever and couldn't urinate. When she pushed to urinate, there was blood in the bedside commode. I convinced her to go to the hospital. Only to see them catherize her, get a urine sample, and send her home without any further tests. The doctor stated that she had a "possible bladder infection". He said to continue on the antibiotics that she started (which was the Levaquin that I gave her today). There was no blood test, no nothing... She also presented with extreme pain in her lower back and right side along with joint pain. Which that was blown off as arthritis. Could this be something else?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?